# SDR DXTA2011121304824

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 2,979 hours, 2,762 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42901
- Part serial: 759
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 2,979 hours, 2,762 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, EXPERIENCED A LOSS OF BRAKING FOR BOTH PILOT & COPILOT.   BRAKE PEDALS PULSATED AS IF ANTI-SKID ACTIVATING.   R & R ANTI-SKID CONTROL BOX WITH UNIT.  OPS CHECKED SATISFACTORY IAW MM 32-40-00.
